Had a really bad day

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jt80
Regular Member


Date Joined Sep 2007
Total Posts : 333
   Posted 5/10/2008 6:15 PM (GMT -7)   
Recently I decided that I would start taking multi-vitamins cause I felt that I could probably aid my digestive health by adding multivitamins in my system.I decided that I would purchase the new soft gel tablet multivitamins cause the regular hard tablets are hard for me to get down and have a nasty taste and they would be hard on my stomach.Well I had the worst experience with these soft gel pills even taking them with food I started getting real bad stomach cramps,but the first day that I took one I was fine it was the next few days that things were really bad they made me a little constipated and I noticed that the vitamins got absorbed into my stool so my bms smelled extra strong.Today was the killer after eating my food I took one and a few minutes later I was feeling real bad stomach pains and cramps and I had the dreaded D,lol,I learned my lesson I threw that bottle of multivitamins out.My stomach is very sensitive to certain things even multivitamins I so happy I learned to out sooner then later,I'll be getting my vitamins from a B-12 shot.IBS has really ****ed up my stomach and the way that it reacts to certain foods or medications and supplements put in it.Has anyone one else had issues with multivitamins bothering their stomach?

Marsky
Veteran Member


Date Joined Jul 2007
Total Posts : 1956
   Posted 5/10/2008 7:31 PM (GMT -7)   
Yes. I had trouble digesting pills after my colon resection/cancer, etc. I switched to Centerim (sp?) but in liquid form. It doesn't taste too bad and you could start out in small doses that way.

A year ago I decided to try a B-12 shot, given at my local health food store (shot clinic each Saturday). I never noticed an increase in energy but what I did notice is I had uncontrollable D, that seemed to come out of nowhere, long after I had eaten. I do experience D but I can almost always pinpoint what prompted it. Anyway that was my one and only B-12 shot!

I'm glad that you can tolerate them though. I do know that for many of us with rapid transit problems, we lose or cannot absorb nutrients.

jt80
Regular Member


Date Joined Sep 2007
Total Posts : 333
   Posted 5/10/2008 8:42 PM (GMT -7)   
I have not started taking the B-12 shots after you telling me about your experience with the shot I'm rethinking that idea.I would hate to get the D from it I hate it when the D happens,lol,really I do.I need to find some sort of way to get vitamins in my body maybe I'll start taking children's chewable vitamins.I know I do not get enough of the recommended vitamins from the diet that I'm on.I want to be as healthy as possible.

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 5/10/2008 9:12 PM (GMT -7)   
I think it is a case where everyone is different. Vit B complex vitamins I found hard on the stomach and a lot of acid reflux. I don't tolerate vitamins well at all. As for B-12 I know people that took them for years and had no problem so it is individual. I am not going to get into a discussion of vitamins but lately there are many Doctors saying they are way overated in what they actually do for us but there are people I know that swear by them. I personally don't know any Doctor that says they are necessary for most people.

Normal
Regular Member


Date Joined Mar 2008
Total Posts : 263
   Posted 5/13/2008 11:33 AM (GMT -7)   
I quit taking vitamins years ago but I have such charlie horses in legs and muscle aches and cramps that I really think I need them. I actually left my house for 2 days and went to see grandkids, had to come home cause of pain in muscles. I try to eat right but we all know how hard that is. I have been trying to go to store since Sun. and havent been able to . I will have to make my fiance go with me tonight. I really hate that cause he works all day and we are trying to finish building the garage. But I have no choice.

Lady Frog
Regular Member


Date Joined Feb 2008
Total Posts : 139
   Posted 5/13/2008 12:32 PM (GMT -7)   
I was taking the children's chewables for awhile because I was having problems eating what I should. I took them for two weeks before I had to call it quits. I had such horrible C( they had iron in them) and I just don't want to monkey with stuff like that. My doc tells me to take them all the time but when I tell her what the result is she just says to continue and that it will get better. I don't think so. I can force myself to eat things that would give me the same vitamins even though it might be a bit painful for the day but at least I can get some enjoyment for the pain caused.

jt80
Regular Member


Date Joined Sep 2007
Total Posts : 333
   Posted 5/13/2008 5:23 PM (GMT -7)   
Yeah cause of these vitamins which contained iron and calcium they have got me constipated I had to take an ennama to get some kind of relieve cause I did not want to take an oral laxative.I think I made things worse for some reason.I'm still feeling constipated drinking a lot of water I'm on my third bottle of water about to go and get another one.I also took some benefiber hoping that will help some.I need to get out tomorrow if I'm unable to have bowel movements I'm unable to get out cause if I do not I'll need to go use the restroom several times.I always make sure I use the restroom before going out.I just want things to go back to normal for me I got a long trip ahead of me tomorrow I would hate to constantly be looking for restrooms on the way.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:24 PM (GMT -7)
There are a total of 2,735,608 posts in 301,319 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
290 Guest(s), 16 Registered Member(s) are currently online.  Details
scifigal2k, Psilociraptor, bluelyme, mikeb2308, Rikky1, Derwood, Pratoman, NiceCupOfTea, Lynnwood, Dyna1, gfields, aloha234, k07, Michael165, Tall Allen, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer